Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Restless legs-like syndrome as an emergent adverse event of CGRP monoclonal antibodies: A report of two cases

Abstract: Background: One of the advantages of CGRP monoclonal antibodies is their excellent safety and tolerability. However, postmarketing surveillance, is essential to detect potential rare emergent adverse events. Objectives: To report two patients who developed restless legs syndrome symptoms after treatment with CGRP antibodies. Methods and results: Two women with chronic refractory migraine, with no significant medical antecedents, devel oped typical restless legs syndrome symptoms 1.5 and 4 months after starting erenumab 140 mg, respectively. In case 1 symptoms resolved when erenumab was stopped for two months but reappeared on galcanezumab. In both patients migraine attacks had dramatically decreased and no iron deficiency was found. Conclusions: Even though caution is needed before establishing a causal relationship, these cases suggest that restless legs-like symptoms might be an emergent adverse event of CGRP antibodies, regardless of the mechanism of action. We propose that plastic changes in CGRP sensory fibers, which are very abundant in legs, induced by CGRP monoclonal antibodies could be the reason for restless legs syndrome development.

 Fuente: Cephalalgia: an International Journal of Headache, 2021, 41(11-12), 1272-1275

Editorial: SAGE

 Fecha de publicación: 04/06/2021

Nº de páginas: 4

Tipo de publicación: Artículo de Revista

 DOI: 10.1177/03331024211017879

ISSN: 0333-1024,1468-2982

Url de la publicación: https://doi.org/10.1177/03331024211017879

Autores/as

VICENTE GONZALEZ QUINTANILLA

SARA PEREZ PEREDA

ANDREA GONZALEZ SUAREZ

JORGE MADERA FALCON

MARIA TORIELLO SUAREZ